# SDR UPS06M46668

- Difficulty date: January 25, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 46,984 hours, 9,427 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER BARREL NUT HOLE NR 2R EXISTING REPAIR BUSHING CORRODED.  CORRODED BUCKET BUSHING REMOVED.  CORROSION AT BORE REMOVED REMAINING BLEND OUT 0.080"DEEP EXCEEDED LIMIT.  DVI CARRIED OUT NO CORROSION FOUND.  BARREL NUT BORE AND BLEND OUT SMOOTHENED AND PROTECTED.  FAB AND PROTECTED REPAIR BUCKET BUSHING.  SEALANT APPLIED AND PAINTED PRIMER.  REPAIR CARRIED OUT AT BORE NR 2R IS ACCEPTABLE IAW EN1054-06.
